Extended formulations for sparsity matroids

Satoru Iwata, Naoyuki Kamiyama, Naoki Katoh, Shuji Kijima, Yoshio Okamoto

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We show the existence of a polynomial-size extended formulation for the base polytope of a (k, ℓ) -sparsity matroid. For an undirected graph G= (V, E) , the size of the formulation is O(| V| ·

Original languageEnglish
Pages (from-to)565-574
Number of pages10
JournalMathematical Programming
Volume158
Issue number1-2
DOIs
Publication statusPublished - Jul 1 2016

All Science Journal Classification (ASJC) codes

  • Software
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Extended formulations for sparsity matroids'. Together they form a unique fingerprint.

  • Cite this